View Full Version : To take Propecia or Not?...that is the question.

Midnight Movie
11-22-2014, 12:12 PM
I was hoping someone could answer my question about Propecia on this forum. I started taking Rogaine Foam and I had really severe side effects (heart palpitations, massive headaches and chest pains) after about a month. The side effects went away directly after I stopped taking Rogaine.

My questions is...If I experienced side effects on Rogaine foam, will I also experience side effects if I start taking the pill form of Propecia?

You can see the state of my hair loss in the picture...I'm 32 lol! Any information that someone could give would be greatly appreciated. Thanks so much!


11-22-2014, 12:32 PM
The side effects of propecia are different usually to that of what you have described from rogaine, If you are usually sensitive to sides from medication it could well be that you do get sides from propecia.

You still have a lot of hair left and its definatley worth trying to do something to preserve it.

My advice and it is only my advice would be to try propecia and see if you can handle it, It may be that you don't get any sides, I was on it for three years before I started getting the sides and it saved all the hair I had for three years.If you do they should go away once you stop it, If you wanted you could also try lower doses and build up to 1mg a day

Midnight Movie
11-22-2014, 01:42 PM
Thanks so much! You have a good point. I might as well try propecia. I guess I have nothing to lose...well except my hair. ;)

11-22-2014, 02:25 PM
exactly it will keep your hair even if like me it lasts a few years before you get sides its a bonus, Im gutted I cant take it anymore but im trying a few new things but Im gratefull it worked for three years, its three years closer to one of these new treatments, if you can last on it for a couple of years there will be better treatments